# SDR UIEA2017112602295

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,389 hours, 17,639 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE, 3 FAILED ATTEMPTS.  STARTED APU SUCCESSFULLY AFTER 10 MINUTES ON THE GROUND IAW AMM 49-11-03.
